MathSciNet Relay Station
MathSciNet bibliographic data
MR2060027 53D45 (14N35)
Lee, Junho Family Gromov-Witten invariants for Kähler surfaces. Duke Math. J. 123 (2004), no. 1, 209–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement